# SDR MASA200500378

- Difficulty date: May 22, 2005
- Submitted: June 17, 2005
- Operation: Air carrier
- Aircraft: N570ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7206
- Aircraft time: 13,001 hours, 11,692 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Condition: Malfunctioned
- Location: Lt Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CREW RETURNED TO FIELD DUE TO GEAR DISAGREE.  MX ADJUSTED LT GEAR UPLOCK TARGET AND PROX SWITCH.
